# SDR ASOA201201358

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 280 FOUND CORRODED.  REMOVE AND REPLACED ANGLE IAW SRM 51-42-06-001-001, 51-42-21-001-001, AND 51-421-22-001-001.
